IJPAM: Volume 83, No. 2 (2013)

ON A QUARTER SYMMETRIC NON-METRIC
CONNECTION IN A KENMOTSU MANIFOLDS

Amit Prakash$^1$, Vijay Kumar Pandey$^2$
$^1$Department of Mathematics
Allenhouse Institute of Technology
Rooma, Kanpur, U.P. INDIA
$^2$Department of Mathematics
Integral University
Kursi Road, Lucknow, U.P. INDIA


Abstract. In this paper we study a quarter-symmetric non-metric connection in a Kenmotsu manifold.

Received: September 8, 2012

AMS Subject Classification: 58D17, 57R15

Key Words and Phrases: Kenmotsu manifolds, quarter-symmetric non-metric connection

Download paper from here.



DOI: 10.12732/ijpam.v83i2.6 How to cite this paper?
Source:
International Journal of Pure and Applied Mathematics
ISSN printed version: 1311-8080
ISSN on-line version: 1314-3395
Year: 2013
Volume: 83
Issue: 2